標題: Topological Properties on the Wide and Fault Diameters of Exchanged Hypercubes
作者: Tsai, Tsung-Han
Chen, Y-Chuang
Tan, Jimmy J. M.
資訊工程學系
Department of Computer Science
關鍵字: Hypercube;exchanged hypercube;interconnection network;internally vertex-disjoint paths;wide diameter;fault diameter
公開日期: 1-十二月-2014
摘要: The n-dimensional hypercube is one of the most popular topological structure for interconnection networks in parallel computing and communication systems. The exchanged hypercube EH(s, t), a variant of the hypercube, retains several valuable and desirable properties of the hypercube such as a small diameter, bipancyclicity, and super connectivity. In this paper, we construct s + 1 (or t + 1) internally vertex-disjoint paths between any two vertices for parallel routes in the exchanged hypercube EH(s,t) for 3 <= s <= t. We also show that both the (s + 1)-wide diameter and s-fault diameter of the exchanged hypercube EH(s,t) are s + t + 3 for 3 <= s <= t.
URI: http://dx.doi.org/10.1109/TPDS.2014.2307853
http://hdl.handle.net/11536/124085
ISSN: 1045-9219
DOI: 10.1109/TPDS.2014.2307853
期刊: IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS
Volume: 25
Issue: 12
起始頁: 3317
結束頁: 3327
顯示於類別:期刊論文


文件中的檔案:

  1. 000347015800026.pdf